# SDR CA030507007

- Difficulty date: April 2, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 687 hours
- Engine: Cont IO470L
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 505243263
- Condition: Broken
- Location: Rudder
- Part time: 10,509 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN OPERATIONAL CHECK OF CONTROLS DURING MAINTENANCE,  LT RUDDER PEDAL FRACTURED AT ITS ATTACHMENT POINT FROM WEAR. OBLONG WEAR WAS NOTED IN ATTACHMENT AREA. WEAR WAS NOT READILY NOTICED DUE TO ATTACHEMENT DESIGN AND ATTACHMENT TO BRAKE MASTER CYLINDER. REMOVAL OF ATTACHING HARDWARE OF PEDAL NEEDED TO CHECK FOR WEAR. OTHER COMPANY B55 AIRCRAFT CHECKED FOR WEAR AND FOUND WORN.  PARTS REPLACED AS NECCESSARY.
